# SDR AALA20121129001

- Difficulty date: November 28, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 45,424 hours, 5,937 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PVG - CREW REPORTED SLIGHT ELECTRICAL BURNING SMELL AT SEATD 24-25HJ.  CREW DEACTIVED POWERPORT SYSTEM AND IN-FLIGHT ENTERTAINMENT.  FLIGHT LANDED PVG WITHOUT INCIDENT.  DEFERRED POWERPORT SYSTEM PER NEF 25-25B.  REPLACED POWERPORT POWER SUPPLY AT SEAT 25HJ AT ORD ON 11/29/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
